MAUDE Adverse Event Report: MEDIVATORS DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A biomedical technician reported that while on site servicing a facility's dsd-201 automated endoscope reprocessor (aer), the basin temperature of the aer had the incorrect temperature settings per the rapicide high-level disinfectant being used.There is a potential that endoscopes reprocessed in the aer were not adequately high-level disinfected, thus there is a potential for patient harm.The facility uses rapicide high-level disinfectant in their aer machine which has a contact time of 5 minutes at 35°c.The facility's aer was set to 31°c due to receiving a temperature error at the recommended temperature setting.The technician adjusted the minimum basin temperature to 36°c and a maximum of 42°c.There have been no additional reports of the temperature error since the technician has adjusted the settings.Per the medivators dsd-201 user manual, users are required to verify the correct parameter settings for the type of hld being used.It is unknown how long the aer had the incorrect settings and the number of endoscopes that were reprocessed.There have been no reports of patient harm.This complaint will continue being monitored in the medivators complaint handling system.
 
Event or Problem Description
A biomedical technician reported that while on site servicing a facility's dsd-201 automated endoscope preprocessor (aer), the basin temperature of the aer had the incorrect temperature settings per the rapicide high-level disinfectant being used.There is a potential that endoscopes reprocessed in the aer were not adequately high-level disinfected, thus there is a potential for patient harm.

Brand Name
DSD-201
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key8923159
Report Number2150060-2019-00060
Device Sequence Number16656028
Product Code FEB
UDI-Device Identifier00677964033858
UDI-Public00677964033858
Combination Product (Y/N)N
PMA/510(K) Number
K914145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2019
Initial Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;